# SDR DALA2023073106195

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 MISSING IDENTIFICATION TAG OFFWING ESCAPE SLIDE RH AND LH SIDE. CORRECTIVE ACTION: R/R OFFWING ESCAPE SLIDE UNSERVICEABLE. (2886585)
